... about 11 weeks after my last shot. The 15th week after, I had what I believe was my first period, very heavy/clots and cramps for 5 days, normal period symptoms. I'm now 17 weeks after last shot and having LOTS of CM for several days now... is this likely a side effect of stopping the shot or am I ovulating for the first time since? The amount of CM is much more than I've ever had and I've been told most people don't become fertile this quickly. P.S I also stopped breastfeeding around the same time of my last shot
It sounds like you are ovulating. Either that or you could have a yeast infection (thrush).
Everyone is different as to how long it takes to get a normal cycle back after stopping Depo Provera, & it doesn't seem to matter whether you had 1 shot or 20, as to how long it takes.
Depo Provera does cause an increase in cervical mucus for many women, so it's hard to know which is the cause.
If you end up with itching or redness, or even a foul odour to the mucus, then you should try treating yourself for thrush (Candida) & if that doesn't help, see a doctor to be tested for infections.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi I've been on the depo shot for about 12 and a half weeks I have had my period for?
Posted 21 Aug 2014 • 2 answers
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Posted 7 Jun 2016 • 1 answer